# SDR LJER950516

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hillsboro Aviation Inc, repair station LJER093G
- Aircraft: N511TT
- Make and model: Robsin R22ALPHA
- Aircraft serial: 0439
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: A1111
- Condition: Under Torque
- Location: T/R
- Component: A0211
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX OUTPUT SHAFT RETAINING NUT, PN MS1414526, WAS FOUND SLIPPING AND UNDERTORQUED.  DURING 100-HOUR INSPECTION, TAIL ROTOR BLADE ROTATION NOTED MOVING MORE THAN NORMAL GEAR BACKLASH.  TEAR DOWN OF THE T/R GEARBOX REVEALED NUT TORQUED TO 75 INCHES/POUNDS VS 250 AND WASHER AND KEY WERE WORN.  THIS GEARBOX WAS NOT SUBJECT TO AD 94-17-07.  THE MANUFACTURER DOES NOT PUBLISH INSPECTION CRITERIA IN THIS AREA.  A/C TT 6229.3  (X)
